# SDR R61A2022020500104

- Difficulty date: January 17, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17003869001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON FWD FUSELAGE SHEAR TIE CLIP AT FR17 BETWEEN STGR 27L AND STGR 28L. SHEAR CLIP AT FRAME 17 BETWEEN STRINGER 27L AND STRINGER28L IN FORWARD FUSELAGE WAS REMOVED AND REPLACED IAW SRM 51-41-02.
